MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6226-2-652
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a bha, there was a gap between a 52mm shell and a locking ring.Therefore, a surgeon decided to used 51mm but it was also same condition.
 
Additional Manufacturer Narrative
Reported event: an event regarding seating/locking issues involving a other hip head was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection - visual inspection of attached images was performed and stated that - no damage or scratches can be observed on the device.Device looks like in new condition.Functional testing performed using part number 6260-5-126 lot code 35578002.Failure mode was not confirmed during functional testing as the locking ring was able to be fully seated with femoral head assembled into bipolar component.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection of attached images was performed and stated that - no damage or scratches can be observed on the device.Device looks like in new condition.Functional testing performed using part number 6260-5-126 lot code 35578002.Failure mode was not confirmed during functional testing as the locking ring was able to be fully seated with femoral head assembled into bipolar component.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
CENTRAX DURATION 26MM X 52MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10300925
Report Number0002249697-2020-01505
Device Sequence Number19477269
Product Code JDI
UDI-Device Identifier07613327032253
UDI-Public07613327032253
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number6226-2-652
Device Catalogue Number6226-2-652
Device Lot Number5D1JEL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;